Sh:117

Bib entry
@article{Sh:117,
 author = {Rubin, Matatyahu and Shelah, Saharon},
 title = {{Combinatorial problems on trees: partitions, $\Delta$-systems and large free subtrees}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {33},
 number = {1},
 year = {1987},
 pages = {43--81},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(87)90075-3},
 mrclass = {04A20},
 mrnumber = {870686},
 mrreviewer = {N. H. Williams},
 doi = {10.1016/0168-0072(87)90075-3}
}